# SDR AU000349

- Difficulty date: March 30, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230318707
- Condition: Worn
- Location: Engine
- Part time: 425 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(AUS) NO1 ENGINE NO1 CARBON SEAL SEVERELY WORN. CONTAMINATED BLEED AIRENTERED COCKPIT CAUSING PROBLEMS WITH FLIGHT CREW.
